Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 26, Number 2

All articles in this issue are freely accessible.

On the expansion of analytic functions in series of polynomials
J. L. Walsh.
Trans. Amer. Math. Soc. 26 (1924), 155-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501270
Operations with respect to which the elements of a Boolean algebra form a group
B. A. Bernstein.
Trans. Amer. Math. Soc. 26 (1924), 171-175
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501271
Isometric $W$-surfaces
W. C. Graustein.
Trans. Amer. Math. Soc. 26 (1924), 176-204
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501272
Space-time continua of perfect fluids in general relativity
Luther Pfahler Eisenhart.
Trans. Amer. Math. Soc. 26 (1924), 205-220
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501273
Equivalent rational substitutions
J. F. Ritt.
Trans. Amer. Math. Soc. 26 (1924), 221-229
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501274
Extension of Bernstein’s theorem to Sturm-Liouville sums
Elizabeth Carlson.
Trans. Amer. Math. Soc. 26 (1924), 230-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501275
An existence theorem
Einar Hille.
Trans. Amer. Math. Soc. 26 (1924), 241-248
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501276
On the complete independence of the postulates for betweenness
W. E. Van De Walle.
Trans. Amer. Math. Soc. 26 (1924), 249-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501277
A new set of postulates for betweenness, with proof of complete independence
Edward V. Huntington.
Trans. Amer. Math. Soc. 26 (1924), 257-282
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501278